Astrophysics and Space Science

, Volume 183, Issue 2, pp 333–338

Anisotropic spheres in general relativity

  • Héctor Rago
Letter to the Editor

DOI: 10.1007/BF00637730

Cite this article as:
Rago, H. Astrophys Space Sci (1991) 183: 333. doi:10.1007/BF00637730

Abstract

A prescription originally conceived for perfect fluids is extended to the case of anisotropic pressure. The method is used to obtain exact analytical solutions of the Einstein equations for spherically-symmetric self-gravitating distribution of anisotropic matter. The solutions are matched to the Schwarzschild exterior metric.

Copyright information

© Kluwer Academic Publishers 1991

Authors and Affiliations

  • Héctor Rago
    • 1
    • 2
  1. 1.Departamento de Física, Facultad de CienciasUniversidad de Los AndesVenezuela
  2. 2.International Center for Theoretical PhysicsTriesteItaly